# SDR YENA2024120201522

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N949JT
- Make and model: Airbus A321-231
- Aircraft serial: 06575
- Aircraft time: 36,083 hours, 11,544 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Smoke
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#255, JFK-PLS. 'LEVEL 1 FUME EVENT SOCK SMELL FROM ROWS 27 AND BACK OCCURRED DURING DESCENT ( APU BLEED AIR SUPPLY SYSTEM ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
